# SDR CALA9801860

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Monitor
- Part number: 6176265001
- Condition: Inoperative
- Location: Cabin
- Part time: 1,037 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT ATTENDANT OBSERVED SMOKE AT ROW 21 A-C WHILE EN ROUTE TO IAH.  THE VIDEO SCREEN AT ROW 21 WAS ERRATIC.  THE VIDEO SYSTEM WAS TURNED OFF AND VIDEO CIRCUIT BREAKERS WERE PULLED.  THE SMOKE CEASED AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE VIDEO MONITOR AT ROW 21ABC FAILED.  THE VIDEO MONITOR WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  A FUNCTIONAL CHECK OF THE SONY PAVES SYSTEM WAS PERFORMED AND NO DISCREPANCIES WERE FOUND.
